On the Solvability of a System of Linear Equations Over the Domain Of Principal Ideals
AbstractWe propose new necessary and sufficient conditions for the solvability of a system of linear equations over the domain of principal ideals and an algorithm for the solution of this system.
How to Cite
Prokip, V. M. “On the Solvability of a System of Linear Equations Over the Domain Of Principal Ideals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 4, Apr. 2014, pp. 566–570, https://umj.imath.kiev.ua/index.php/umj/article/view/2159.